4 doctors weighed in:

Do allergy drugs cause problems to testicles?

4 doctors weighed in
Dr. Michael Turner
Family Medicine
1 doctor agrees

In brief: Unclear question

Are you asking if drug allergies cause problems with the testicles? Generally not.
If one has an allergic reaction of the skin of the scrotum and or penis, certainly high potency corticosteroids can have an effect on the testicles and are best avoided. Please check with your physician.

In brief: Unclear question

Are you asking if drug allergies cause problems with the testicles? Generally not.
If one has an allergic reaction of the skin of the scrotum and or penis, certainly high potency corticosteroids can have an effect on the testicles and are best avoided. Please check with your physician.
Dr. Michael Turner
Dr. Michael Turner
Thank
Dr. Robert Killian
General Practice

In brief: Medication Reaction

Please re-ask this question with the name of the medication and the 'problems'.
Your question is nearly incomprehensible as is. It is always best to be specific about symptoms on this site.

In brief: Medication Reaction

Please re-ask this question with the name of the medication and the 'problems'.
Your question is nearly incomprehensible as is. It is always best to be specific about symptoms on this site.
Dr. Robert Killian
Dr. Robert Killian
Thank
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology

In brief: Allergy drug

Allergy drugs, as in antihistamines, do not cause problems with the genitalia.

In brief: Allergy drug

Allergy drugs, as in antihistamines, do not cause problems with the genitalia.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors